MathSciNet Relay Station
MathSciNet bibliographic data
MR1702416 11G05 (11M20)
Yang, Tonghai Nonvanishing of central Hecke $L$-values and rank of certain elliptic curves. Compositio Math. 117 (1999), no. 3, 337–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement